# SDR UALA2011102605807

- Difficulty date: October 26, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 67,207 hours, 24,903 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144882
- Part serial: 212
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED EICAS, FLIGHT DIVERTED.  ON TAKEOFF, BLEEDS OFF, THE LEFT HIGH STAGE LIGHT & EICAS MESSAGE CAME ON. CREW ACCOMPLISHED IRREGULAR PROCEDURE AND TURNED LEFT BLEED OFF. ACCOMPLISHED HEALTH CHECK OF HIGH STAGE VALVE AND 14TH STAGE PILOT. REPLACED HIGH STAGE VALVE AND 14TH STAGE PILOT, TESTED OKAY.
